MAUDE Adverse Event Report: AVANOS MEDICAL INC. RF GROUNDING PAD DISPOSABLE WITH CORD; STANDARD RF CABLES & ACCESSORIES

AVANOS MEDICAL INC. RF GROUNDING PAD DISPOSABLE WITH CORD; STANDARD RF CABLES & ACCESSORIES
Model Number PMA-GP-BAY
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.Mw 5089607: the device was not returned.
 
Event or Problem Description
An fda medwatch/ fda user facility report # mw 5089607 was received stating, "pt was admitted for radio-ablation procedure post-procedure the pt felt a burning pain on the back of her knee a small blister was noted in the area the injury was most likely due to the grounding pad used during the procedure post-discharge the pt went to (8)(6) and it was determined to be a 2nd degree burn and treated.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 06-mar-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
RF GROUNDING PAD DISPOSABLE WITH CORD
Common Device Name
STANDARD RF CABLES & ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9210221
Report Number3011270181-2019-00058
Device Sequence Number447697
Product Code JOS
UDI-Device Identifier20680651986065
UDI-Public20680651986065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberPMA-GP-BAY
Device Catalogue Number109860604
Device Lot Number201809255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date03/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;